# SDR AALA201906179033

- Difficulty date: June 6, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 55,586 hours, 22,658 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Part number: 148A86151
- Condition: Corroded
- Location: Bs 1088-1156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON APU TORQUE BOX LEFT HAND LOWER CHORD BETWEEN BS 1088 AND BS 1156. REPAIRED CHORD PER EA 294911.
